MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sodium electrode lot number was aae93.The potassium electrode lot number was aeh95.The chloride electrode lot number was u8414.The field service engineer found the ise flow path was broken.He checked and cleaned the ise flowpath, reseated the sipper spring, primed the reagents, performed air purges, and ran ise checks.He ran precision testing that was acceptable.The investigation determined the service actions resolved the issue.Qc recovery was within the customer's established ranges, therefore, there was no indication of a performance issue with the reagent.
 
Event or Problem Description
There was an allegation of questionable ise results from the cobas 6000 c 501 analyzer.The initial sodium result was 116 mmol/l, the initial potassium result was 3.41 mmol/l, and the initial chloride result was 83.4 mmol/l.The initial results were reported outside of the laboratory and the patient was redrawn in the er.The results for the new sample were sodium 140 mmol/l, potassium 4.1 mmol/l, and chloride 105 mmol/l.The original sample was repeated on the same and another c501 analyzer.The sodium results were 140 mmol/l and 139 mmol/l, the repeat potassium results were 4.07 mmol/l and 4.12 mmol/l, and the repeat chloride results were 104.6 mmol/l and 104.0 mmol/l.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20360154
Report Number1823260-2024-02859
Device Sequence Number7208497
Product Code JJE
UDI-Device Identifier04015630946402
UDI-Public04015630946402
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown